RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shandra, Igor Georgievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1720
Abstract pages:3812
Full texts:1357
References:504
Associate professor
Candidate of physico-mathematical sciences (1990)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Keywords: Geodesic mappings, concircular fields, manifolds with degenerate metrics, general connections, peseudoconnection
UDC: 514.76, 514.762, 514.764.35, 514.764, 514.764.2
MSC: 53B20, 55R05

Subject:

Differential Geometry

   
Main publications:
  1. I. G. Shandra, “O geodezicheskoi podvizhnosti rimanovykh prostranstv”, Matem. zametki, 68:4 (2000), 620–626
  2. I. G. Shandra, “Pseudoconnections and Manifolds with Degenerate Metrics”, Journal of Mathematical Sciences, 119:5 (2004), 658–681
  3. I. G. Shandra, “CONCIRCULAR VECTOR FIELDS ON SEMI-RIEMANNIAN SPACES”, Journal of Mathematical Sciences, 142:5 (2007), 2419–2435
  4. I. G. Shandra, “O kontsirkulyarnykh tenzornykh polyakh i geodezicheskikh otobrazheniyakh psevdorimanovykh prostranstv”, Izv. vuzov. Matem., 2001, № 1, 55–66

http://www.mathnet.ru/eng/person18345
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259551

Publications in Math-Net.Ru
2012
1. S. E. Stepanov, I. G. Shandra, “New Characteristics of Infinitesimal Isometry and Ricci Solitons”, Mat. Zametki, 92:3 (2012),  459–462  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 422–425  isi  elib  scopus
2010
2. V. A. Kiosak, V. S. Matveev, J. Mikesh, I. G. Shandra, “On the Degree of Geodesic Mobility for Riemannian Metrics”, Mat. Zametki, 87:4 (2010),  628–629  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 586–587  isi  scopus
2009
3. S. E. Stepanov, I. G. Shandra, V. N. Shelepova, “Infinitesimal Harmonic Transformations and Ricci Solitons”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  150–159  mathnet
2008
4. R. A. Sarkisyan, I. G. Shandra, “Regularity and Tresse's theorem for geometric structures”, Izv. RAN. Ser. Mat., 72:2 (2008),  151–192  mathnet  mathscinet  zmath  elib; Izv. Math., 72:2 (2008), 345–382  isi  elib  scopus
2007
5. S. E. Stepanov, E. S. Stepanova, I. G. Shandra, “Conjugate connections on statistical manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 10,  90–98  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 51:10 (2007), 89–96
6. T. V. Zudina, S. E. Stepanov, I. G. Shandra, “Equiaffine mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  27–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 25–32
2004
7. S. E. Stepanov, I. G. Shandra, “Garmonic diffeomorphisms of manifolds”, Algebra i Analiz, 16:2 (2004),  154–171  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:2 (2005), 401–412
8. M. V. Smolnikova, S. E. Stepanov, I. G. Shandra, “Infinitesimal harmonic transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 5,  69–75  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:5 (2004), 65–70
2003
9. S. E. Stepanov, I. G. Shandra, “The seven classes of harmonic diffeomorphisms and their geometry”, Tr. Geom. Semin., 24 (2003),  139–154  mathnet
10. S. E. Stepanov, I. G. Shandra, “Seven Classes of Harmonic Diffeomorphisms”, Mat. Zametki, 74:5 (2003),  752–761  mathnet  mathscinet  zmath  elib; Math. Notes, 74:5 (2003), 708–716  isi
2001
11. I. G. Shandra, “On completely idempotent pseudo-connections on semi-Riemannian and pseudo-Riemannian spaces and on concircular fields”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 11,  58–70  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:11 (2001), 56–67
12. I. G. Shandra, “On concircular tensor fields and geodesic mappings of pseudo-Riemannian spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 1,  55–66  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:1 (2001), 52–62
2000
13. I. G. Shandra, “On the geodesic mobility of Riemannian spaces”, Mat. Zametki, 68:4 (2000),  620–626  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 528–532  isi
1998
14. I. G. Shandra, “The geometry of the tangent bundle over a manifold with pseudoconnection, and antiquaternion $f$-structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 6,  75–87  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:6 (1998), 69–79
1992
15. I. G. Shandra, “Generalized connections on manifolds with a degenerate metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  103–110  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 96–103
1988
16. I. G. Shandra, “Horizontally equidistant fibre spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 12,  76–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:12 (1988), 129–133

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020